# SDR RAIA201507230001

- Difficulty date: July 23, 2015
- Submitted: July 26, 2015
- Operation: Air carrier
- Aircraft: N843HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145822
- Aircraft time: 27,773 hours, 25,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS ARE DIM AND FLICKERING.  MAINTENANCE REPLACED FOUR EMERGENCY LIGHT BATTERIES, OPS CHECKED GOOD.
